# SDR USAA2009122893433

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 51,253 hours, 19,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE2400021
- Part serial: 49
- Condition: Low Pressure
- Location: Service Door
- Part time: 51,253 hours, 19,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - PHX-ATL - EMERGENCY EGRESS SYSTEM - AFT RIGHT SERVICE DOOR DAMPER & EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED AFT RIGHT SERVICE DOOR DAMPER & EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001.
